Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2023

  • Topology Generation of Architectural Meshes Adapted to the Support Conditions
    Romane Boutillier, Cyril Douthe, Laurent Hauswirth, Olivier Baverel
    Shell and Spatial Structures (IWSS 2023) 437 (2023) 31-40     
  • Asymptotics of the Inertia Moments and the Variance Conjecture in Schatten Balls
    Benjamin Dadoun, Matthieu Fradelizi, Olivier Guédon, Pierre-André Zitt
    Journal of Functional Analysis 284 2 (2023)      
  • Multifractal analysis of sums of random pulses,Analyse multifractale de sommes de pulses aléatoires
    Guillaume Saës, Stéphane Seuret
    Mathematical Proceedings of the Cambridge Philosophical Society 175 3 (2023) 569-593     
  • Bivariate multifractal analysis for non-homogenous point processes, with application to geospatial data
    Janka Lengyel, Stéphane G. Roux, Ptashanna Thiraux, Patrice Abry, Olivier Bonin, Stéphane Jaffard
    31st European Signal Processing Conference, EUSIPCO 2023 (2023)      

2022

  • Cycles in synchronous iterative voting: general robustness and examples in Approval Voting
    Benoît Kloeckner
    Social Choice and Welfare (2022)      
  • ENTROPIC CURVATURE ON GRAPHS ALONG SCHRÖDINGER BRIDGES AT ZERO TEMPERATURE
    Paul-Marie Samson
    Probability Theory and Related Fields (2022)      
  • Markov Kernels Local Aggregation for Noise Vanishing Distribution Sampling
    Florian Maire, Pierre Vandekerkhove
    SIAM Journal on Mathematics of Data Science 4 4 (2022) 1293-1319     
  • Foreign Exchange Multivariate Multifractal Analysis
    Patrice Abry, Yannick Malevergne, Herwig Wendt, Stéphane Jaffard, Marc Senneret, Laurent Jaffrès
    European Signal Processing Conference (EUSIPCO) (2022)      

2021

  • Strichartz estimates and Fourier restriction theorems on the Heisenberg group
    Hajer Bahouri, Davide Barilari, Isabelle Gallagher
    Journal of Fourier Analysis and Applications (2021)      
  • Markov Renewal and Piecewise Deterministic Processes
    Christiane Cocozza-Thivent
    Springer International Publishing Probability Theory and Stochastic Modelling 100 (2021)      
  • A generic construction for high order approximation schemes of semigroups using random grids
    Aurélien Alfonsi, Vlad Bally
    Numerische Mathematik (2021)      
  • Concentration inequalities for suprema of unbounded empirical processes
    Antoine Marchina
    Annales Henri Lebesgue 4 (2021) 831-861     
  • Convergence of nonlinear numerical approximations for an elliptic linear problem with irregular data
    Robert Eymard, David Maltese
    ESAIM: Mathematical Modelling and Numerical Analysis 55 6 (2021) 3043-3089     
  • Sphere theorems for RCD and stratified spaces
    Shouhei Honda, Ilaria Mondello
    Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 22 (2021) 903-923     
  • BLOW UP DYNAMICS FOR THE HYPERBOLIC VANISHING MEAN CURVATURE FLOW OF SURFACES ASYMPTOTIC TO SIMONS CONE
    Hajer Bahouri, Alaa Marachli, Galina Perelman
    Journal of the European Mathematical Society 23 (2021)      
  • Inference with selection, varying population size and evolving population structure: Application of ABC to a forward-backward coalescent process with interactions
    Clotilde Lepers, Sylvain Billiard, Matthieu Porte, Sylvie Méléard, Viet-Chi Tran
    Heredity 126 (2021) 335–350     
  • Optimal transportation and stationary measures for Iterated Function Systems
    Benoît Kloeckner
    Mathematical Proceedings (2021)      
  • Equity Cost-Induced Dichotomy for Optimal Dividends in the Cramér-Lundberg Model
    Florin Avram, Dan Goreac, Juan Li, Xiaochi Wu
    MDPI Mathematics 9 9 (2021) 931     
  • Minimal planes in asymptotically flat three-manifolds
    Laurent Mazet, Harold Rosenberg
    Journal of Differential Geometry (2021)      
  • Convergence of metadynamics: discussion of the adiabatic hypothesis
    Benjamin Jourdain, Tony Lelièvre, Pierre-André Zitt
    The Annals of Applied Probability 31 5 (2021) 2441-2477     
  • $f$-extremal domains in hyperbolic space
    José M. Espinar, Alberto Farina, Laurent Mazet
    Calculus of Variations and Partial Differential Equations 60 3 (2021) 112     
  • Stochastic phase field $\alpha$-Navier-Stokes vesicle-fluid interaction model.
    Ludovic Goudenège, Luigi Manca
    Journal of Mathematical Analysis and Applications 496 1 (2021)      
  • On the well-posedness of the Hall-magnetohydrodynamics system in critical spaces
    Raphaël Danchin, Jin Tan
    Communications in Partial Differential Equations 46 1 (2021) 31-65     

2020

  • Mixed sectional-Ricci curvature obstructions on tori
    Benoît Kloeckner, Stéphane Sabourau
    Journal of Topology and Analysis 12 3 (2020) 713-734     
  • Empirical measures: regularity is a counter-curse to dimensionality
    Benoît R. Kloeckner
    ESAIM: Probability and Statistics 24 (2020) 408-434     
  • Probabilités - Préparation à l'agrégation interne
    Djalil Chafaï, Pierre-André Zitt
    CreateSpace Independent Publishing Platform (2020) 163     
  • Regularity of solutions of a fractional porous medium equation
    Cyril Imbert, Rana Tarhini, François Vigneron
    Interfaces and Free Boundaries : Mathematical Analysis, Computation and Applications 22 4 (2020) 401–442     
  • Integrability Of Liouville Theory: Proof Of The Dozz Formula
    Antti Kupiainen, Rémi ´ Rhodes, Vincent Vargas
    Annals of Mathematics 191 1 (2020) 81-166     
  • ON ALMOST STABLE CMC HYPERSURFACES IN MANIFOLDS OF BOUNDED SECTIONAL CURVATURE
    Julien Roth, Abhitosh Upadhyay
    Bulletin of the Australian Mathematical Society 101 2 (2020) 333-338     
  • A NONLINEAR PROBLEM WITH A WEIGHT AND A NONVANISHING BOUNDARY DATUM
    Rejeb Hadiji
    Pure and Aplied functional Analysis (2020) 965-980     
  • Minimal surfaces near short geodesics in hyperbolic 3-manifolds
    Harold Rosenberg, Laurent Mazet
    Advances in Mathematics 372 (2020)      
  • On the 2-Systole of Stretched Enough Positive Scalar Curvature Metrics on $\mathbb{S}^2\times\mathbb{S}^2$,Sur la 2-systole des métriques suffisamment étirées et à courbure scalaire positive sur S 2 x S 2
    Thomas Richard
    Symmetry, Integrability and Geometry : Methods and Applications (2020)      
  • Enhanced convergence rates and asymptotics for a dispersive Boussinesq-type system with large ill-prepared data
    Frederic Charve
    Pure and Applied Analysis 2 2 (2020) 477–517     
  • On a senary quartic form
    Jianya Liu, Jie Wu, yongqiang Zhao
    Periodica Mathematica Hungarica 80 2 (2020) 237-248     
  • Multilayer models for shallow two-phase debris flows with dilatancy effects
    J. Garres-Díaz, François Bouchut, E.D. Fernández-Nieto, A. Mangeney, G. Narbona-Reina
    Journal of Computational Physics 419 (2020) 109699     
  • Do Generalized Draw-down Times Lead to Better Dividends? A Pontryaghin Principle-Based Answer
    Florin Avram, Dan Goreac
    IMA Journal of Mathematical Control and Information (2020)      
  • A Nonlinear Quantum Adiabatic Approximation
    Clotilde Fermanian Kammerer, Alain Joye
    Nonlinearity 33 (2020) 4715-4751     
  • Contextual metrics. A mathematical definition for a comprehensive approach of geographical distances
    Benoît Kloeckner, Alain l'Hostis, Thomas Richard
    Geographical Analysis (2020)      
  • A WELL-POSEDNESS RESULT FOR VISCOUS COMPRESSIBLE FLUIDS WITH ONLY BOUNDED DENSITY
    Raphaël Danchin, Francesco Fanelli, Marius Paicu
    Analysis & PDE 13 1 (2020)      
  • A unified analysis of elliptic problems with various boundary conditions and their approximation
    Jérôme Droniou, Robert Eymard, Thierry Gallouët, Raphaèle Herbin
    Czechoslovak Mathematical Journal 70 (2020) 339–368     

2019

  • Random polytopes obtained by matrices with heavy-tailed entries
    Olivier Guédon, Alexander E. Litvak, K. Tatarko
    Communications in Contemporary Mathematics (2019) 1950027     
  • On Lasso refitting strategies
    Evgenii Chzhen, Mohamed Hebiri, Joseph Salmon
    Bernoulli 25 (2019) 3175-3200     
  • MONK -- Outlier-Robust Mean Embedding Estimation by Median-of-Means
    Matthieu Lerasle, Zoltán Szabó, Timothée Mathieu, Guillaume Lecué
    ICML 2019 - 36th International Conference on Machine Learning (2019)      
  • Total variation distance between stochastic polynomials and invariance principles
    Vlad Bally, Lucia Caramellino
    Annals of Probability 47 (2019) 3762 - 3811     
  • Hörmander functional calculus on UMD lattice valued Lp spaces under generalised Gaussian estimates
    Luc Deleaval, Mikko Kemppainen, Christoph Kriegler
    Journal d'analyse mathématique (2019)      
  • A PONTRYAGHIN MAXIMUM PRINCIPLE APPROACH FOR THE OPTIMIZATION OF DIVIDENDS/CONSUMPTION OF SPECTRALLY NEGATIVE MARKOV PROCESSES, UNTIL A GENERALIZED DRAW-DOWN TIME
    Florin Avram, Dan Goreac
    Scandinavian Actuarial Journal 9 (2019)      
  • Convexity Preserving Contraction of Digital Sets
    Lama Tarsissi, David Coeurjolly, Yukiko Kenmochi, Pascal Romon
    The 5th Asian Conference on Pattern Recognition (ACPR 2019) (2019) 611-624     
  • THE LITTLEWOOD-PALEY THEORY : A COMMON THREAD OF MANY WORKS IN NONLINEAR ANALYSIS
    Hajer Bahouri
    European Mathematical Society Newsletter (2019)      
  • Leveraging Labeled and Unlabeled Data for Consistent Fair Binary Classification
    Evgenii Chzhen, Christophe Denis, Mohamed Hebiri, Luca Oneto, Massimiliano Pontil
    NeurIPS 2019 - 33th Annual Conference on Neural Information Processing Systems (2019)      
  • On the shortest distance between orbits and the longest common substring problem
    Vanessa Barros, Lingmin Liao, Jérôme Rousseau
    Advances in Mathematics 344 (2019) 311 - 339     
  • Effective perturbation theory for linear operators
    Benoît Kloeckner
    Journal of Operator Theory (2019)      
  • POLYAKOV'S FORMULATION OF 2d BOSONIC STRING THEORY
    Colin Guillarmou, Rémi Rhodes, Vincent Vargas
    Publications mathematiques de l' IHES 130 1 (2019) 111-185     
  • Metrical results on the distribution of fractional parts of powers of real numbers
    Yann Bugeaud, Lingmin Liao, Michal Rams
    Proceedings of the Edinburgh Mathematical Society 62 2 (2019) 505-525     
  • On the influence of gravity on density-dependent incompressible periodic fluids
    Van-Sang Ngo, Stefano Scrobogna
    Journal of Differential Equations 267 2 (2019) 1510-1559     
  • Volatility uncertainty quantification in a stochastic control problem applied to energy
    Francisco Bernal, Emmanuel Gobet, Jacques Printems
    Methodology and Computing in Applied Probability 22 1 (2019) 135-159     
  • Bounded solutions for an ordinary differential system from the Ginzburg-Landau theory
    Anne Beaulieu
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics (2019)      
  • Surfaces with planar curvature lines: discretization, generation and application to the rationalization of curved architectural envelopes
    Xavier Tellier, Cyril Douthe, Laurent Hauswirth, Olivier Baverel
    Automation in Construction 106 (2019) 102880     
  • The gradient discretisation method for linear advection problems
    Jérôme Droniou, Robert Eymard, T. Gallouët, R. Herbin
    Computational Methods in Applied Mathematics (2019)      
  • Ergodicity of the zigzag process
    Joris Bierkens, Gareth Roberts, Pierre-André Zitt
    Annals of Applied Probability 29 4 (2019) 2266-2301     
  • ON COMPACT ANISOTROPIC WEINGARTEN HYPERSURFACES IN EUCLIDEAN SPACE
    Julien Roth, Abhitosh Upadhyay
    Archiv der Mathematik 113 2 (2019) 213-224     
  • On Fourier coefficients of modular forms of half integral weight at squarefree integers
    Y.-J Jiang, Y.-K Lau, G.-S Lü, Emmanuel Royer, J. Wu
    Mathematische Zeitschrift 293 (2019) 789-808     
  • ON A SUM INVOLVING THE EULER TOTIENT FUNCTION
    Jie Wu
    Indagationes Mathematicae 30 4 (2019) 536-541     
  • The Z-invariant Ising model via dimers
    Cédric Boutillier, Béatrice de Tilière, Kilian Raschel
    Probability Theory and Related Fields 174 (2019) 235-305     
  • Multivariate multifractal analysis
    Stéphane Jaffard, Stephane Seuret, Herwig Wendt, Roberto Leonarduzzi, Stéphane Roux, Patrice Abry
    Applied and Computational Harmonic Analysis 46 3 (2019) 653-663     
  • A Complex Gap Lemma,A complex Gap lemma
    Sébastien Biebler
    Proceedings of the American Mathematical Society 148 1 (2019) 351-364     
  • Estimation of extremes for Weibull-tail distributions in the presence of random censoring
    Julien Worms, Rym Worms
    Extremes 22 4 (2019) p667-704     
  • Entropy, Lyapunov exponents, and rigidity of group actions
    Aaron Brown, Dominique Malicet, Davi Obata, Bruno Santiago, Michele Triestino, SÉbastien Alvarez, Mario Roldan
    Ensaios Matemáticos 33 (2019) 1-197     
  • Furstenberg Systems of Bounded Multiplicative Functions and Applications
    Nikos Frantzikinakis, Bernard Host
    International Mathematics Research Notices (2019)      
  • Non universality for the variance of the number of real roots of random trigonometric polynomials
    Vlad Bally, Lucia Caramellino, Guillaume Poly
    Probability Theory and Related Fields 174 (2019) 887-927     
  • Exploring Allosteric Pathways of a V-Type Enzyme with Dynamical Perturbation Networks
    Aria Gheeraert, Lorenza Pacini, Victor Batista, Laurent Vuillon, Claire Lesieur, Ivan Rivalta
    Journal of Physical Chemistry B 123 16 (2019) 3452-3461     
  • On a certain non-split cubic surface
    Régis de la Bretèche, Kévin Destagnol, Jianya Liu, Jie Wu, Yongqiang Zhao
    Science China Mathematics 62 12 (2019) 2435-2446     
  • Unbounded Largest Eigenvalue of Large Sample Covariance Matrices: Asymptotics, Fluctuations and Applications
    Florence Merlevède, Jamal Najim, Peng Tian
    Linear Algebra and its Applications 577 (2019)      
  • Multifractal formalisms for multivariate analysis
    Stéphane Jaffard, Stephane Seuret, Herwig Wendt, Roberto Leonarduzzi, Patrice Abry
    Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 475 2229 (2019) 20190150     
  • Holland Day art photographic paper clustering : Automated procedures to assist photograph conservators?
    Patrice Abry, Stéphane G. Roux, Adrienne Lundgren, Andrew G. Klein, Herwig Wendt, Stéphane Jaffard
    27ème Colloque francophone de traitement du signal et des images (GRETSI 2019) (2019)      
  • Dimension free bounds for the vector-valued Hardy-Littlewood maximal operator
    Luc Deleaval, Christoph Kriegler
    Revista Matemática Iberoamericana 35 1 (2019) 101-123     
  • Tube estimates for diffusions under a local strong Hörmander condition
    Vlad Bally, Lucia Caramellino, Paolo Pigato
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 55 4 (2019) 2320--2369     
  • Numerical stability of a hybrid method for pricing options
    Maya Briani, Lucia Caramellino, Giulia Terenzi, Antonino Zanette
    International Journal of Theoretical and Applied Finance (2019) 1950036     
  • A short proof of a conjecture of Erd\"os proved by Moreira, Richter and Robertson
    Bernard Host
    Discrete Analysis (2019) 19     
  • A Generalized Multifractal Formalism for the Estimation of Nonconcave Multifractal Spectra
    Roberto Leonarduzzi, Patrice Abry, Herwig Wendt, Hugo Touchette, Stéphane Jaffard
    IEEE Transactions on Signal Processing 67 1 (2019) 110-119     
  • Minimal graphs over Riemannian surfaces and harmonic diffeomorphisms
    Harold Rosenberg, Laurent Mazet, M. Magdalena Rodriguez
    American Journal of Mathematics 141 5 (2019) 1149--1177     
  • Effective Berry-Esseen and concentration bounds for Markov chains with a spectral gap
    Benoît Kloeckner
    Annals of Applied Probability 29 3 (2019) 1778-1807     
  • One more proof of the Alexandrov–Fenchel inequality
    Dario Cordero-Erausquin, Bo'Az Klartag, Quentin Mérigot, Filippo Santambrogio
    Comptes Rendus Mathématique 357 8 (2019) 676-680     
  • Analyse fréquentielle du signal
    Hajer Bahouri, François Vigneron
    Images des Mathématiques (2019)      
  • Lamn property for the drift and volatility parameters of a SDE driven by a stable LEVY process
    Emmanuelle Clément, Arnaud Gloter, Huong Nguyen
    ESAIM: Probability and Statistics 23 (2019) 136-175     
  • Characterization of $f$-extremal disks
    José M. Espinar, Laurent Mazet
    Journal of Differential Equations 266 4 (2019) 2052-2077     
  • Apprendre Autrement : le point de vue d’un mathématicien sur la création d’un parcours de licence
    François Vigneron
    Gazette des Mathématiciens (2019)      
  • Multivariate scale-free temporal dynamics: From spectral (Fourier) to fractal (wavelet) analysis
    Patrice Abry, Herwig Wendt, Stéphane Jaffard, Gustavo Didier
    Comptes Rendus. Physique 20 5 (2019) 489-501     
  • Upper bounds for the function solution of the homogenuous 2D Boltzmann equation with hard potential
    Vlad Bally
    The Annals of Applied Probability (2019)      

2018

  • Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”
    Rejeb Hadiji, Itai Shafrir
    Differential Integral Equations 31 (2018) 157-159.     
  • On a class of path-dependent singular stochastic control problems
    Romuald Elie, Ludovic Moreau, Dylan Possamaï
    SIAM Journal on Control and Optimization 56 5 (2018) 3260–3295